MathSciNet Relay Station
MathSciNet bibliographic data
MR183835 (32 #1311) 26.52
Guberman, I. Ja. On the uniform convergence of convex functions in a closed region. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1965 1965 no. 3 (46), 61–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement